# SDR REXA2025041000406

- Difficulty date: April 8, 2025
- Submitted: April 10, 2025
- Operation: Air carrier
- Aircraft: N478PX
- Make and model: Cndair CL6002D24
- Aircraft serial: 15478
- Aircraft time: 10,264 hours, 8,355 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EXTERIOR EMER LIGHTS DO NOT ILLUMINATE  R/R EPSU BATTERY PACK PS38 IAW AMM 33-51-17, OPS CHECK GOOD.
